Diophantine approximation with square-free integers. / Harman, Glyn.

In: Math. Proc. Cambridge Phil. Soc., Vol. 95, 1984, p. 381-388.

Research output: Contribution to journalArticle

Published

Standard

Diophantine approximation with square-free integers. / Harman, Glyn.

In: Math. Proc. Cambridge Phil. Soc., Vol. 95, 1984, p. 381-388.

Research output: Contribution to journalArticle

Harvard

Harman, G 1984, 'Diophantine approximation with square-free integers', Math. Proc. Cambridge Phil. Soc., vol. 95, pp. 381-388.

APA

Harman, G. (1984). Diophantine approximation with square-free integers. Math. Proc. Cambridge Phil. Soc., 95, 381-388.

Vancouver

Harman G. Diophantine approximation with square-free integers. Math. Proc. Cambridge Phil. Soc. 1984;95:381-388.

Author

Harman, Glyn. / Diophantine approximation with square-free integers. In: Math. Proc. Cambridge Phil. Soc. 1984 ; Vol. 95. pp. 381-388.

BibTeX

@article{8daf3c18b1304efdb745881fffaf6fcb,
title = "Diophantine approximation with square-free integers",
author = "Glyn Harman",
year = "1984",
language = "English",
volume = "95",
pages = "381--388",
journal = "Math. Proc. Cambridge Phil. Soc.",

}

RIS

TY - JOUR

T1 - Diophantine approximation with square-free integers

AU - Harman, Glyn

PY - 1984

Y1 - 1984

M3 - Article

VL - 95

SP - 381

EP - 388

JO - Math. Proc. Cambridge Phil. Soc.

JF - Math. Proc. Cambridge Phil. Soc.

ER -